MathSciNet Relay Station
MathSciNet bibliographic data
MR2818920 47J20 (47J25 49J40 90C33)
Moudafi, A. Split monotone variational inclusions. J. Optim. Theory Appl. 150 (2011), no. 2, 275–283.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement